Published papers


    1999

  1. CIMPRIČ, Jaka. Orderings of higher level on Noetherian rings. Commun. Algebra, 27 (1999), pp. 5083-5096.
  2. CIMPRIČ, Jaka. Orderings of 2-power exponent on noncommutative rings. J. pure appl. algebra. [Print ed.], 144 (1999), pp. 243-254.
  3. CIMPRIČ, Jaka. On homomorphisms from semigroups onto cyclic groups. Semigroup forum, 59 (1999), pp. 183-189.
  4. 2000

  5. CIMPRIČ, Jaka. Complete precones on noncommutative integral domains. Commun. Algebra, 28 (2000), pp. 103-119.
  6. CIMPRIČ, Jaka. Archimedean preorderings in non-commutative semialgebraic geometry. Commun. Algebra, 28 (2000), pp. 1603-1614.
  7. CIMPRIČ, Jaka. Orderings of higher exponent on a class of semirings. Semigroup forum, 60 (2000), pp. 253-259.
  8. CIMPRIČ, Jaka. Preorderings on semigroups and semirings of right quotients. Semigroup forum, 60 (2000), pp. 396-404.
  9. 2001

  10. CIMPRIČ, Jaka. Post hulls of spaces of signatures. Algebra univers. (Print. ed.), 45 (2001), pp. 1-6.
  11. CIMPRIČ, Jaka. Higher product levels of noncommutative rings. Commun. Algebra, 29 (2001), pp. 193-200. pdf.
  12. 2004

  13. CIMPRIČ, Jaka. Real spectra of quantum groups. J. Algebra, 277 (2004), pp. 282-297. pdf.
  14. CIMPRIČ, Jaka. Free skew field have many *-orderings. J. Algebra, 280 (2004), pp. 20-28. pdf.
  15. CIMPRIČ, Jaka. Valuation theory of higher level *-orderings. J. Pure Appl. Algebra 194 (2004), pp. 239-262. pdf.
  16. 2005

  17. CIMPRIČ, Jaka and VELUŠČEK, Dejan. Higher product levels of domains. J. Pure Appl. Algebra 198 (2005), pp. 67--74. pdf.
  18. CIMPRIČ, Jaka. A variant of higher product levels of integral domains and *-domains. Comm. Algebra 33 (2005), pp. 4035--4041. pdf.
  19. 2006

  20. CIMPRIČ, Jaka, KLEP, Igor. Generalized orderings and rings of fractions., Algebra Universalis 55 (2006), pp. 93-109. pdf.
  21. 2007

  22. CIMPRIČ, Jaka, KOCHETOV, Mikhail and MARSHALL, Murray. Orderings and *-orderings on cocommutative Hopf algebras. Algebr. Represent. Th. 10 (2007), pp. 25-54. pdf.
  23. 2008

  24. CIMPRIČ, Jaka. Formally real involutions on central simple algebras. Commun. Algebra 36 (2008), no. 1, pp. 165-178. Arxiv .
  25. CIMPRIČ, Jaka. Maximal Quadratic Modules on *-rings. Algebr. Represent. Theory 11 (2008), no. 1, pp. 83--91. Arxiv .
  26. 2009

  27. CIMPRIČ, Jaka. A representation theorem for archimedean quadratic modules on *-rings. Can. math. bull. 52 (2009), pp. 39-52. Arxiv .
  28. CIMPRIČ, Jaka, KUHLMANN, Salma and SCHEIDERER, Claus. Sums of squares and moment problems in equivariant situations. Trans. Am. Math. Soc. 361 (2009), pp. 735-765. Arxiv .
  29. 2010

  30. CIMPRIČ, Jaka, KUHLMANN, Salma, MARSHALL, Murray. Positivity in power series rings. Adv. geom. (Print), 10 (2010), no. 1, pp. 135--143. Arxiv .
  31. CIMPRIČ, Jaka. A method for computing lowest eigenvalues of symmetric polynomial differential operators by semidefinite programming. J. math. anal. appl., 369 (2010), no. 2, pp. 443-452. Arxiv
  32. 2011

  33. CIMPRIČ, Jaka. Strict positivstellensätze for matrix polynomials with scalar constraints. Linear algebra appl. [Print ed.], 434 (2011), iss. 8, pp. 1879-1883. Arxiv .
  34. CIMPRIČ, Jaka. Archimedean operator-theoretic Positivstellensätze. J. Funct. Anal. 260 (2011), no. 10, pp. 3132–3145. Arxiv
  35. CIMPRIČ, Jaka. Noncommutative Positivstellensätze for pairs representation-vector. Positivity 15 (2011), no. 3, pp. 481-495, Arxiv
  36. CIMPRIČ, Jaka, MARSHALL, Murray, NETZER, Tim. Closures of quadratic modules. Israel J. Math. 183 (2011), no. 1, pp. 445-474, Arxiv
  37. CIMPRIČ, Jaka, MARSHALL, Murray, NETZER, Tim. On the real multidimensional rational $K$-moment problem. Trans. Amer. Math. Soc. 363 (2011), pp. 5773-5788. Arxiv

    2012

  38. CIMPRIČ, Jaka. Real algebraic geometry for matrices over commutative rings. J. algebra 359 (2012), pp. 89-103. Arxiv

    2013

  39. CIMPRIČ, Jaka, HELTON, J. William, MCCULLOUGH, Scott, NELSON, Christopher. A noncommutative real nullstellensatz corresponds to a noncommutative real ideal: algorithms. Proc. Lond. Math. Soc. 106 (2013), pp. 1060-1086. Arxiv
  40. CIMPRIČ, Jaka, ZALAR, Aljaž. Moment problems for operator polynomials. J. math. anal. appl. 401 (2013), pp. 307-316. Arxiv
  41. CIMPRIČ, Jaka, A Real Nullstellensatz for free modules. J. Algebra 396 (2013), 143–150. Arxiv

    2014

  42. CIMPRIČ, Jaka, SAVCHUK, Yurii, SCHMÜDGEN, Konrad. On q-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014), no. 1, 135–158. Arxiv
  43. CIMPRIČ, Jaka, HELTON, J. William, Klep, Igor, MCCULLOUGH, Scott, NELSON, Christopher. On real one-sided ideals in a free algebra. J. Pure Appl. Algebra 218 (2014), no. 2, 269–284. Arxiv

Review Article